You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1989/94/2
Matrix coefficients of irreducible representations of free products of groups
Download
PDF
- Matrix coefficients of irreducible representations of free products of groups
Article
Original scientific text
Title
Matrix coefficients of irreducible representations of free products of groups
Authors
Ryszard Szwarc
1
Affiliations
Wrocław, Polska
Studia Mathematica
1989/94/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
179-185
Main language of publication
English
Published
1989
Exact and natural sciences
mathematics